# SDR SWAA2022041100026

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 38,763 hours, 19,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS ELONGATED FASTENER HOLES. / REPLACED PANEL 193B PER EO# 14108 AND SRM 51-40-02
